Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Necessary and sufficient conditions for Carlson's theorem for entire functions


Author: R. C. Buck
Journal: Proc. Amer. Math. Soc. 42 (1974), 636-638
MSC: Primary 30A66
MathSciNet review: 0335804
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A66

Retrieve articles in all journals with MSC: 30A66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0335804-1
PII: S 0002-9939(1974)0335804-1
Article copyright: © Copyright 1974 American Mathematical Society